| Model Number |
V+C+PRO, ENGLISH |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issue of it continuously rebooting by itself was confirmed.Ventec opened the device in order to perform a visual inspection where it was observed that the internal flow transducer (ift) cable was no longer fully seated to the ift.Ventec reconnected the ift cable to the ift to resolve the reported issue.Proper device operation was then confirmed through functional and performance testing.The investigation determined that the root cause of the reported issue was that the ift cable was not fully seated to the ift.
Event or Problem Description
It was reported that the device needed service.Upon evaluation of the device, ventec observed that it was continuously rebooting by itself.There were no reports of patient use associated with the reported issue.